MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE HUMERAL BODY

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE HUMERAL BODY
Model Number 1352.15.010
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing and sterilization charts of the components involved in the event, no pre-existing anomaly was discovered in the items belonging to the same part code and lot number as the devices removed.We will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025, due to infection.All the following components were removed: smr cementless finned stem (part code 1304.15.140, lot number 2211467, sterilization (b)(4), smr reverse humeral body (part code 1352.15.010, lot number 2012985, sterilization (b)(4), smr reverse liner +3mm d.40mm (part code 1365.50.815, lot number 23at023, sterilization (b)(4), smr glenosphere ø 40mm (part code 1374.09.121, lot number 2321556, sterilization (b)(4), smr small/std connector +2 (part code 1374.15.322, lot number 2213447, sterilization (b)(4), smr glenoid peg tt s/std #m (part code 1375.14.662, lot number 1908192, sterilization (b)(4), smr glenoid baseplate standard (part code 1375.15.610, lot number 1908455, sterilization (b)(4), bone screw ø6,5 h.30mm (part code 8420.15.030, lot number 2327434, sterilization (b)(4), bone screw ø6,5 h.35mm (part code 8420.15.040, lot number 2302588, sterilization (b)(4).The devices removed were replaced by different components.Previous surgery took place on (b)(6) 2024.The patient is a female, date of birth february (b)(6) 1961.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE HUMERAL BODY
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21770685
Report Number3008021110-2025-00027
Device Sequence Number8235998
Product Code KWS
UDI-Device Identifier08033390002073
UDI-Public08033390002073
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.010
Device Lot Number2012985
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown